# SDR CA080614001

- Difficulty date: June 12, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Bell 205A-1
- Aircraft time: 10,476 hours
- Engine: Lyc T5317BLYC
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: HO
- How discovered: O
- Nature of condition: K, F
- Precautionary procedure: A

## Discrepancy

(CAN) THE PILOT WAS FLYING THE HELICOPTER WHEN THE COLLECTIVE BECAME STIFF TO MOVE. THE PILOT RELEASED THE LOAD AND NR 2 HYDR SYS HAD FAILED. THE PILOT LANDED THE ACFT. IT WAS FOUND THAT NR 2 HYD SYS HAD LOST ALL IT`S FLUID DUE TO A HYDRAULIC LINE HAD CHAFED THROUGH CREATING A HOLE. MORE DETAILS ARE COMING.
